Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a certified medical assistant (CMA), via a company representative, concerning a 14 year old female patient, who on 29-MAR-2007 was vaccinated with the first dose of Gardasil (Lot # 656372/0243U). The CMA reported that on 29-MAR-2007 the patient "experienced headache, nausea and general achy symptoms." At the time of this report, the patient had recovered from the events. The patient sought unspecified medical attention. Additional information has been requested. This is in follow-up to report (s) previously submitted on 5/14/2007. Follow-information was received from the CMA, which stated that the patient was administered her first doseof GARDASIL (656050/0245U) IM in the left arm on 04-Apr-2007 at 3:30 pm. 10:00 am on 05-Apr-2007, onset of the patient''s experiences began and lasted 48 hours. She was treated with MOTRIN, and received on 07-Apr-2007. Medical attention was not sought. No further information was provided.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166